Archived

This topic is now archived and is closed to further replies.

wiredshut

Animal Pack

12 posts in this topic

Did anyone ever use Animal Pack multi-vitamin training packs? I just bought some cause' started working out again and thought they would be a good choice for a multi-vitamin. Anywas, I can't remember if I took this before when I had crazy acne but I do remember taking something from the Animal products, and I remember it broke me out more. So, did anyone ever take these? Do you know if they make you break out? Just anything about acne and this product. I'm having second thoughts about taking this, just scared I might break out. Thanks in advance for any responses.


>>>>Visit my Accutane Log<<<<

Accutane (Claravis) Course:

Started: June 30th, 2009

1st Month: 40mg once a day

2nd Month: 40mg once a day

3rd Month: 60mg (30mg twice a day)

4th Month: 60mg (30mg twice a day)

5th Month: 60mg (30mg twice a day)

Ended: December 16, 2009 WOOT!

You miss 100 percent of the shots you never take.

—Wayne Gretzky


Share this post


Link to post
Share on other sites

i dont think multi vit should break you out, if you did, you prob didnt drink enough water thus causing ur kidneys and liver to do more work, stressing your body.


Suffer now and live the rest of ur life as a champion


Share this post


Link to post
Share on other sites

Yeah that's what I have been reading everywhere. So it must have been something else I took cause' I drink plenty of water always had, I used to bring a gallon jug with me to the gym always and still do.


>>>>Visit my Accutane Log<<<<

Accutane (Claravis) Course:

Started: June 30th, 2009

1st Month: 40mg once a day

2nd Month: 40mg once a day

3rd Month: 60mg (30mg twice a day)

4th Month: 60mg (30mg twice a day)

5th Month: 60mg (30mg twice a day)

Ended: December 16, 2009 WOOT!

You miss 100 percent of the shots you never take.

—Wayne Gretzky


Share this post


Link to post
Share on other sites

did u take creatine or zma? those can cause breakouts in my experience

iono but i have this feeling that doing squats can cause some sort of hormonal fluctuation, and might cause acne too


Suffer now and live the rest of ur life as a champion


Share this post


Link to post
Share on other sites

yeah I took creatine back in the day, you think that's what it was?


>>>>Visit my Accutane Log<<<<

Accutane (Claravis) Course:

Started: June 30th, 2009

1st Month: 40mg once a day

2nd Month: 40mg once a day

3rd Month: 60mg (30mg twice a day)

4th Month: 60mg (30mg twice a day)

5th Month: 60mg (30mg twice a day)

Ended: December 16, 2009 WOOT!

You miss 100 percent of the shots you never take.

—Wayne Gretzky


Share this post


Link to post
Share on other sites

for me it was definitiely the creatine, cause u know how creatine takes up so much water. I really like taking creatine but EVERYTIME! i try it (not convinced its the problem) it breaks me out.

i think during that time when i took creatine, i had the worst breakout in my life. Everyone noticed and thats when i had to make the decision to quit creatine and start Dans regimen cause i didnt wanna live that lifestyle.


Suffer now and live the rest of ur life as a champion


Share this post


Link to post
Share on other sites

Vitamins with added Iodine and selenium can break people out. Along with an over excess of b vitamins.

Iodine and selenium affect the thyroid gland. Thyroid problems and acne go hand in hand as there are many threads on it here. My fast metabolism is from my thyroid function being more active then others. I took selenium and started breaking out. Thats because there is a balance between these two and i was upsetting it i guess. Some are more prone then others so i would use caution.

Share this post


Link to post
Share on other sites

aight so i have been taking the packs for 5 days now. I take one pack a day. I don't seem to have any side effects, from what i see my skin is looking better, more vibrant. I also feel more energized throughout the day if i take the pack in the morning. So far its been all good, I'm liking the vitamin packs.


>>>>Visit my Accutane Log<<<<

Accutane (Claravis) Course:

Started: June 30th, 2009

1st Month: 40mg once a day

2nd Month: 40mg once a day

3rd Month: 60mg (30mg twice a day)

4th Month: 60mg (30mg twice a day)

5th Month: 60mg (30mg twice a day)

Ended: December 16, 2009 WOOT!

You miss 100 percent of the shots you never take.

—Wayne Gretzky


Share this post


Link to post
Share on other sites

Good to hear that it helps for you. Im planning to take a multi-vit myself. You taking any fish oils?


Suffer now and live the rest of ur life as a champion


Share this post


Link to post
Share on other sites

yeah so everything is still the same. no breakouts whatsoever and skin actually looking better I think. Gives me great energy throughout the day I noticed that also. And no, I don't take fish oil and never did. I used to take vitamin E in the liguid capsules but that didnt do anything or broke me out more. I used to take different herbal pills from a herbal store back in the day and that also didn't do anything or made it worse. Still didn't buy any protein though, just been eating a lot but prob will buy some protein in a couple days to make shakes with fruits in the mornings.


>>>>Visit my Accutane Log<<<<

Accutane (Claravis) Course:

Started: June 30th, 2009

1st Month: 40mg once a day

2nd Month: 40mg once a day

3rd Month: 60mg (30mg twice a day)

4th Month: 60mg (30mg twice a day)

5th Month: 60mg (30mg twice a day)

Ended: December 16, 2009 WOOT!

You miss 100 percent of the shots you never take.

—Wayne Gretzky


Share this post


Link to post
Share on other sites

I always break out when taking multi vitamins. It's safer imo to take vitamins seperately and only the ones you really need and those which wont make you break out.

Share this post


Link to post
Share on other sites